# SDR 95ZZZX4556

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3064Q
- Make and model: Slnsby T67M260
- Aircraft serial: 2151
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Malfunctioning
- Location: Engine
- Part time: 295 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEVELOPED HIGH OIL TEMPERATURE (120 DEGREES CELSIUS) AND LOW OIL PRESSURE (60 PSI) DURING A ROUTINE TRAINING MISSION.  OUTSIDE AIR TEMPERATURE WAS ABOVE 80 DEGREES FAHRENHEIT.  AIRCRAFT PILOT MADE ATTEMPT TO COOL ENGINE DURING THE RETURN FLIGHT TO AIRFIELD.  MAINTENANCE TECHNICIANS CHECKED ENGINE BAFFLE SEALS, TESTED OIL PRESSURE AND TEMPERATURE TRANSDUCERS AND CHECKED ENGINE OIL PRESSURE WITH DIRECT READING GAUGE.  OIL COOLER TERMINAL BYPASS VALVE WAS TESTED BY PLACING THE UNIT IN OIL HEATED TO 120 DEGREES CELSIUS.  BYPASS VALVE OPENED ABOVE 120 DEGREES CELSIUS.  SEVERAL BYPASS VALVES HAVE MALFUNCTIONED IN T-3A FLEET.  VALVES TESTED STARTED OPENING AT TEMPS ABOVE 120 DEGREES CELSIUS.
